advertisement
Question
Posted by: Anon | 2012/07/03

Antibiotics and Morning After Pill

Hi,

I''ve been on 3 types of antibiotics for the past 3 weeks . The last antibiotic that the doc prescribed is Sandoz Levofloxacin. i''m also on Mypaid Forte pain pills. the thing is I had unprotected sex on Sunday night. I have not been on any birth control since 4 years ago. I took Norlevo morning after pill yesterday. I also had diahrea before and after taking Norlevo. So i was wondering if the antibiotics and diahrea maybe reduced the effectiveness of the pill. Should i get something else. I''m completing the antibiotics today so i was thinking of going on the pill again.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can certainly start the Pill again. Antibiotics should not interfere with the Norlevo as it does with the daily Pill but check a pregnancy test if your period does not start when expected.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/07/09

You can certainly start the Pill again. Antibiotics should not interfere with the Norlevo as it does with the daily Pill but check a pregnancy test if your period does not start when expected.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement